# SDR AALA202305120396

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 37,825 hours, 15,823 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656
- Condition: Stuck
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF #1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED. ENGINE OIL PRESSURE CONSTANT 30 PSI. MAX OIL TEMP 105. NO VIBRATION. N1 & N2 NORMAL. EMERGENCY DECLARED, FLIGHT DIVERTED TO JFK, LANDING SAFELY. MAINTENANCE FOUND SCAVENGE OIL FILTER DIFFERENTIAL PRESSURE SWITCH STUCK IN THE BYPASS POSITION. REPLACED THE SCAVENGE OIL FILTER DIFFERENTIAL PRESSURE SWITCH (TRANSMITTER) PER AMM 79-21-07. ACCOMPLISHED SATISFACTORY ENGINE IDLE RUN AND LEAK CHECKS.
